# SDR DALA2019052103174

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 69,601 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 INFLIGHT EMERGENCY LIGHT ILLUMINATED IN MID CABIN SECTION (ECONOMY COMFORT) FOR ABOUT 3 MINUTES, THEN EXTINGUISHED. NO INDICATIONS OF EMERGENCY LIGHT UNARMED. TURNING ALL LIGHT ON AT F/A SWITCHES TURNED ALL LIGHTS ON BUT NOT OFF. SAME FROM COCKPIT. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT CRADLE AND BATTERY AT ROW 22G - EMERG LGTS OP CKD OK. (4724300)
